# SDR UALA2012110706409

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 61,034 hours, 23,043 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 255155
- Condition: Faulty
- Location: Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ALSO HAD SMALL-SLIGHT UNCOMMANDED ROLL.  SAMC TEXT: WORK WITH TSM 27-10-00-810-842A.  REMOVED AND REPLACED ELAC 1.  REF TO AMM 27-93-34.  OPS CHECK GOOD PER AMM 27-96-00-740-001.  LAND VERIFY TEST PASSED PER TASK 22-97-00-710-001.  ACFT FULL CAT CAPABILITY.
